PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 72 | 1 | 33-42
Tytuł artykułu

On the existence of curves in $ℙ^n$ with stable normal bundle

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that for integers n,d,g such that n ≥ 4, g ≥ 2n and d ≥ 2g + 3n + 1, the general (smooth) curve C in $ℙ^n$ with degree d and genus g has a stable normal bundle $N_C$.
Rocznik
Tom
72
Numer
1
Strony
33-42
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-05-25
poprawiono
1999-02-18
Twórcy
  • Department of Mathematics, University of Trento, 38050 Povo (TN), Italy
  • Department of Mathematics, University of Genova, v. Dodecaneso 35, 16146 Genova, Italy
Bibliografia
  • [1] M. Atiyah, Vector bundles over an elliptic curve, Proc. London Math. Soc. (3) 7 (1957), 414-452; reprinted in: M. Atiyah, Collected Works, Vol. 1, Oxford Sci. Publ., Oxford, 1988, 105-143.
  • [2] E. Ballico, The subbundles of decomposable vector bundles over an elliptic curve, Collect. Math. 49 (1998), 185-189.
  • [3] E. Ballico and G. Hein, On the stability of the restriction of $T_ℙ^n$ to projective curves, Arch. Math. (Basel), to appear.
  • [4] A. Bruguières, Filtration de Harder-Narasimhan et stratification de Shatz, in: Modules des fibrés stables sur les courbes algébriques, Progr. Math. 54, Birkhäuser, 1985, 81-104.
  • [5] L. Ein and R. Lazarsfeld, Stability and restrictions of Picard bundles, with an application to the normal bundles of elliptic curves, in: Complex Projective Geometry (Trieste 1989 / Bergen 1989), G. Ellingsrud, C. Peskine, G. Sacchiero and S. A. Stromme (eds.), London Math. Soc. Lecture Note Ser. 179, Cambridge Univ. Press, Cambridge, 1992, 149-156.
  • [6] D. Eisenbud and J. Harris, Finite projective schemes in linearly general position, J. Algebraic Geom. 1 (1992), 15-30.
  • [7] D. Eisenbud and A. Van de Ven, On the normal bundles of smooth rational space curves, Math. Ann. 256 (1981), 453-463.
  • [8] D. Eisenbud and A. Van de Ven, On the variety of smooth rational space curves with given degree and normal bundle, Invent. Math. 67 (1982), 89-100.
  • [9] G. Ellingsrud et A. Hirschowitz, Sur le fibré normal des courbes gauches, C. R. Acad. Sci. Paris 299 (1984), 245-248.
  • [10] F. Ghione and G. Sacchiero, Normal bundle of rational curves in ℙ³, Manuscripta Math. 33 (1980), 111-128.
  • [11] R. Hartshorne, Algebraic Geometry, Springer, New York, 1977.
  • [12] R. Hartshorne and A. Hirschowitz, Smoothing algebraic space curves, in: Algebraic Geometry (Sitges, 1983), Lecture Notes in Math. 1124, Springer, 1984, 98-131.
  • [13] G. Hein and H. Kurke, Restricted tangent bundle of space curves, in: Israel Math. Conf. Proc. 9, 1996, 283-294.
  • [14] L. Ramella, Sur les schémas définissant les courbes rationnelles lisses de ℙ³ ayant fibré normal et fibré tangent restreint fixés, Mém. Soc. Math. France 54 (1993).
  • [15] G. Sacchiero, Normal bundles of rational curves in projective space, Ann. Univ. Ferrara Sez. VII 26 (1980), 33-40.
  • [16] C. S. Seshadri, Fibrés vectoriels sur les courbes algébriques (rédigé par J. M. Drézet), Astérisque 96 (1982).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv72z1p33bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.